Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Runge-Kutta theory for Volterra and Abel integral equations of the second kind


Author: Ch. Lubich
Journal: Math. Comp. 41 (1983), 87-102
MSC: Primary 65R20
MathSciNet review: 701626
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The present paper develops the local theory of general Runge-Kutta methods for a broad class of weakly singular and regular Volterra integral equations of the second kind. Further, the smoothness properties of the exact solutions of such equations are investigated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R20

Retrieve articles in all journals with MSC: 65R20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1983-0701626-6
PII: S 0025-5718(1983)0701626-6
Article copyright: © Copyright 1983 American Mathematical Society